# SDR HEEA0012732

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 071121701
- Condition: Erratic
- Location: Cockpit
- Component: KDA692
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR GREEN NEEDLE VERY ERRATIC.
